Title

The Limit Distribution of a Singular Sequence of Itô Integrals

Document Type

Article

Publication Date

1-1-2021

Subject Area

ARRAY(0x559695416378)

Abstract

We give an alternative, elementary proof of a result of Peccati and Yor concerning the limit law of a sequence of Itô integrals with integrands having singular asymptotic behavior.

Publication Title

Progress in Probability

Volume

78

First Page

83

Last Page

86

Digital Object Identifier (DOI)

10.1007/978-3-030-83309-1_5

ISSN

10506977

E-ISSN

22970428

Share

COinS